Title
Three new recorded species of the genus Dalbergia (Fabaceae: Papilionoideae: Dalbergieae) from southwestern China
Author
Dong, Jin-Long
Publication
PHYTOTAXA
Year
2025
Volume
720
Issue
2
Corresponding Author
Tu, TY; Li, SJ
Abstract
This study documents three Dalbergia tree species-D. lanceolaria L. f., D. nigrescens Kurz, and D. oliveri Gamble ex Prain-as new records for the flora of China. All three species belong to the section Dalbergia and were collected fromYunnan Province in southwestern China. This article provides detailed descriptions, phenological data, distribution information, habitat details, and taxonomic remarks for each species. A key to the Chinese species within the section Dalbergia is also included.